MAUDE Adverse Event Report: Abbott Medical Kit Implantable Slim Tip Lead, 90cm; Dorsal Root Ganglion Stimulator For Pain Relief

Abbott Medical Kit Implantable Slim Tip Lead, 90cm; Dorsal Root Ganglion Stimulator For Pain Relief
Model Number MN10450-90A
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 04/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy.As such, surgical intervention took place wherein the entire system was explanted to address the issue.Date of explant is unknown.Investigation was unable to determine which of the leads is related to the issue.
 
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: drg lead, model: mn10450-90a, udi:(b)(4), serial:(b)(6), batch:8619392.

Brand Name
Kit Implantable Slim Tip Lead, 90cm
Common Device Name
Dorsal Root Ganglion Stimulator For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50873616
Report Number1627487-2026-10253
Device Sequence Number13440793
Product Code PMP
UDI-Device Identifier05415067027160
UDI-Public(01)05415067027160(10)8583643(17)240823
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2024
Device Model NumberMN10450-90A
Device Catalogue NumberMN10450-90A
Device Lot Number8583643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRG IPG; DRG Lead
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight110 LB